# SDR SWAA2022022523017

- Difficulty date: December 10, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 41,580 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AT STA. 500D - 520; TOP ANGLE OF INTERCOASTAL IS CRACKED. / REMOVED AND REPLACED UPPER ANGLE FOR FLOOR INTERCOSTAL 500D-520 BL0 PN 143A5410-170 ATAG #A69260 IAW DWG 143A50100 REV D AND SRM 51-40-02-0G-0 PAR 4
